MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM513.2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 of a -7.0/1.5/012 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's eye.The lens was removed and replaced.
 
Additional Manufacturer Narrative
B5: lens was implanted into the patient's right eye (od) on (b)(6) 2023.Excessive vault is observed.The lens was removed and the patient is awaiting replacement.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
 
Additional Manufacturer Narrative
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -7.00/1.5/012 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.The patient experienced an excessive vault.On (b)(6) 2023 the lens was explanted.Reportedly "ordered smaller size.Pending new lenses." the cause of the event was a patient related factor.Cause details provided: "between sizes." d6a."(b)(6) 2023" should be added.D6b."(b)(6) 2023" should be added.Health effect impact code: "4629" should be removed and "4627" should be added.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key17664989
Report Number2023826-2023-03783
Device Sequence Number6324619
Product Code QCB
UDI-Device Identifier00841542116169
UDI-Public00841542116169
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberVTICM513.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer09/13/2023
10/09/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date09/27/2023
10/09/2023
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 - LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale